# SDR ASAA2021032834488

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990
- Aircraft serial: 43255
- Aircraft time: 27,777 hours, 8,965 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Connector
- Condition: Broken
- Location: Cockpit - Fms
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCC BITE INHIBITED WHEN FMS-2 DATA SELECTED. REF B737-900 WDM 34-61-14, WIRES W0523-2769 B&R 24 NOT INSTALLED IN FMC-2 CONNECTOR D3261A PINS G9& H9. E5-2 RACK REMOVED FOR ACCESS.  GROUNDED - YES. REF B737-900 WDM 34-61-14 PAGE 7A WIRE W0523-2769-24 NOT PRESENT AT D3216A PINS G9 AND H9 OR AT TB524 YAS OR YAB, AND NOT FOUND IN WIRE BUNDLE BETWEEN THOSE TWO POINTS REF WDM 34-58-21 FOUND WIRE W0523-2788-24R TO BE BROKEN AT SPLICE SM62 ADJACENT TO D3261. REPAIRED WIRES W0523-2788-24 AND W0523-2789-24 PER SWPM 20-30-12. FABRICATED AND INSTALLED WIRE W0523-2769-24 PER SWPM 20-10-11, 20-71-14 AND PERFORMED WIRING CHECKS FOR FMC AND GOGO WIRING PER TSR710677-ALL WIRING CHECKS GOOD. E5 COOLING HOSE DUCTS INSTALLED AND SECURED. MOUNTING HARDWARE INSTALLED PER B737-900 AMM 20-50-11 AND IPC 25-50-52-22A.
